# SDR MASA2009072500227

- Difficulty date: July 25, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 29,476 hours, 22,299 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLIGHT 2925 PHX - ICT.  REPORTED THAT THE FLOOR LEVEL EMERGENCY ESCAPE PATH LIGHTING AFT OF ROW 8 WAS INOP.  MX SECURED THE LIGHTING POWER SUPPLY CONNECTOR.
